# SDR EISA20010026

- Difficulty date: February 16, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- Aircraft time: 66,661 hours, 44,592 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: AE2933
- Condition: Grounded
- Location: Cargo Door
- Component: Warning Light
- Component part number: MVI3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO MAIN CARGO DOOR LIGHT ILLUMINATING.  INSPECTED DOOR, WARNING SWITCHES OK, FOUND WIRES TO INDICATOR SWITCH CONTACTING GROUND IN DOOR.  REPAIRED WIRES AND SECURED PER M/M AERONUTICAL ENGINEERS M/M.
